# SDR 2007FA0000352

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: General aviation
- Engine: Cont A65*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 3801552
- Part serial: 40307
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR WAS SENT IN FOR AN OVERHAUL BECAUSE IT WOULD NOT ACCEPT THROTTLE.  THERE WAS VERY LITTLE TIME ON THE CARBURETOR SINCE IT'S LAST OVERHAUL.  UPON DISASSEMBLY, IT WAS FOUND THAT THE CARBURETOR HAD THE WRONG VENTURI INSTALLED AND THERE WAS OLD CORROSION IN THE FLOAT CHAMBER THAT WAS NOT REMOVED DURING THE PREVIOUS OVERHAUL.  IT HAD THE WRONG SEAT INSTALLED FOR THE TYPE NEEDLE THAT WAS BEING USED.  IT WAS OBVIOUS THAT SOMEONE WHO THOUGHT THEY KNEW CARBURETORS HAD ATTEMPTED TO OVERHAUL THE UNIT UNSUCCESSFULLY.
